# SDR CALA9600983

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHT OVER R-2 DOOR INOPERATIVE.  THE BATTERY WAS REMOVED, RECHARGED AND REINSTALLED IAW MM 33-50-42.  OPERATION OF THE LIGHT CHECKED GOOD.
